# SDR DALA2024010900338

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 27,389 hours, 10,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0145473) AFT PASSENGER COMPARTMENT LH SIDE,BETWEEN BODY STATION 947.5 AND LBL 26,FLOOR BEAM WITH EVIDENCE OF CORROSION. AFT PASSENGER COMPARTMENT LH SIDE, BETWEEN BODY STATION 947.5 AND LBL 26, FLOOR BEAM UPPER CHORD WAS REPAIRED I.A.W. B737-900 SRM 53-70-51-2R.
